Cookies?
Library Header Image
LSE Research Online LSE Library Services

Using Gaussian estimators robustly

Robinson, Peter (1988) Using Gaussian estimators robustly. Oxford Bulletin of Economics and Statistics, 50 (1). pp. 97-106. ISSN 0305-9049

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1624

Actions (login required)

View Item View Item